# SDR SWIA202053227

- Difficulty date: October 3, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 14,639 hours, 8,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 52 WEBBING CRACKED BELOW SUPPORT ANGLE IN A RADIUS, AS MARKED.  C-CHECK RO 10/12/2020.  REMOVED AND REPLACE CRACKED WEB WITH NEW WEB AT FR 52 LT MLG WHEEL WELL, AS REQUIRED REF SRM.
